Downloads: 142 | Views: 229
Research Paper | Mathematics | Sudan | Volume 5 Issue 3, March 2016
Estimates of an Eigen Value of Some Isoperimetric Inequalities
Osman Abdallah A. OS | Mohammed Nour A. Rabih | Muntasir Suhail D. S
Abstract: In this paper we give an overview of results about two types of an isoperimetric Inequalities on its eigenvalues and the eigenvalues of the laplacian. We estimate the isoperimetric type constant (M_m) of 2-dimentional Riemannian manifold M_m. if D be the diameter of compact Riemannian manifold M, (n) is the volume of the unit n-dimensional sphere, and i (M) be an injectivity radius of M, we prove that Vol (M) /D> ( (2) ^3) / (54 (3) ^2) i (M) ^2.
Keywords: Riemannian manifold, eigenvalues, compact Riemannian manifold, Laplacian
Edition: Volume 5 Issue 3, March 2016,
Pages: 530 - 535